|Table of Contents|

[1] Zhuang Huixuan, Sun Qinglin, Chen Zengqiang,. Variable structure control for descriptor Markovian jumpsystems subject to partially unknown transition probabilities [J]. Journal of Southeast University (English Edition), 2018, (4): 466-473. [doi:10.3969/j.issn.1003-7985.2018.04.008]
Copy

Variable structure control for descriptor Markovian jumpsystems subject to partially unknown transition probabilities()
Share:

Journal of Southeast University (English Edition)[ISSN:1003-7985/CN:32-1325/N]

Volumn:
Issue:
2018 4
Page:
466-473
Research Field:
Automation
Publishing date:
2018-12-20

Info

Title:
Variable structure control for descriptor Markovian jumpsystems subject to partially unknown transition probabilities
Author(s):
Zhuang Huixuan Sun Qinglin Chen Zengqiang
College of Artificial Intelligence, Nankai University, Tianjin 300350, China
Key Laboratory of Intelligent Robots, Nankai University, Tianjin 300350, China
Keywords:
descriptor Markovian jump systems(DMJSs) variable structure control(VSC) partially unknown transition probabilities(PUTPs) stochastic admissibility
PACS:
TP273
DOI:
10.3969/j.issn.1003-7985.2018.04.008
Abstract:
The descriptor Markovian jump systems(DMJSs)with partially unknown transition probabilities(PUTPs)are studied by means of variable structure control. First, by virtue of the strictly linear matrix inequality(LMI)technique, a sufficient condition is presented, under which the DMJSs subject to PUTPs are stochastically admissible. Secondly, a novel sliding surface function based on the system state and input is constructed for DMJSs subject to PUTPs; and a dynamic sliding mode controller is synthesized, which guarantees that state trajectories will reach the pre-specified sliding surface in finite time despite uncertainties and disturbances. The results indicate that by checking the feasibility of a series of LMIs, the stochastic admissibility of the overall closed loop system is determined. Finally, the validity of the theoretical results is illustrated with the example of the direct-current motor. Furthermore, compared with the existing literature, the state convergence rate, buffeting reduction and overshoot reduction are obviously optimized.

References:

[1] Feng Z G, Lam J. Dissipative control and filtering of discrete-time singular systems[J]. International Journal of Systems Science, 2016, 47(11): 2532-2542. DOI:10.1080/00207721.2014.998751.
[2] Zhang Q L, Liu C, Zhang X. T-S fuzzy control for singular biological systems[M]//Complexity, Analysis and Control of Singular Biological Systems. London: Springer, 2012.
[3] Zhao Y, Jiang X S, Zhang W H. Stochastic HSymboleB@ control for discrete-time singular systems with state and disturbance dependent noise[J]. Discrete Dynamics in Nature and Society, 2017, 2017: 1-10. DOI:10.1155/2017/4173852.
[4] Zhang L X, Boukas E K. Stability and stabilization of Markovian jump linear systems with partly unknown transition probabilities[J]. IFAC Proceedings Volumes, 2008, 41(2): 15493-15498. DOI:10.3182/20080706-5-kr-1001.02620.
[5] Gao Q, Liu L, Feng G, et al. Universal fuzzy integral sliding-mode controllers based on T-S fuzzy models[J]. IEEE Transactions on Fuzzy Systems, 2014, 22(2): 350-362. DOI:10.1109/tfuzz.2013.2254717.
[6] Li J H, Zhang Q L, Yan X G. Stabilization of descriptor Markovian jump systems with partially unknown transition probabilities[J]. International Journal of Systems Science, 2015, 46(2): 218-226. DOI:10.1080/00207721.2013.775394.
[7] Sheng L, Yang H Z. Stabilization control of a class of discrete-time Markov jump singular systems[J]. Control and Decision, 2010, 25(8): 1189-1194. DOI:10.13195/j.cd. 2010.08.72.shengl.017. (in Chinese)
[8] Chang H, Fang Y W, Lou S T, et al. Stabilization of a class of continuous-time singular Markov jump systems[J]. Control and Decision, 2012, 27(5):641-645, 651. DOI:10.13195/j.cd.2012.05.4.changh.021. (in Chinese)
[9] Utkin V I. Control under uncertainty conditions[M]//Sliding Modes in Control and Optimization. Berlin: Springer, 1992: 189-205. DOI:10.1007/978-3-642-84379-2_13.
[10] Li J H, Zhang Q L, Zhai D, et al. Sliding mode control for descriptor Markovian jump systems with mode-dependent derivative-term coefficient[J]. Nonlinear Dynamics, 2015, 82(1/2): 465-480. DOI:10.1007/s11071-015-2168-0.
[11] Lin J, Fei S, Shen J. Delay-dependent filtering for discrete-time singular Markovian jump systems with time-varying delay and partially unknown transition probabilities[J]. Signal Processing, 2011, 91(2):277-289.
[12] Edwards C, Spurgeon S. Sliding mode control: Theory and applications[M]. CRC Press, 1998.
[13] Zohrabi N, Zakeri H, Abolmasoumi A H, et al. An adaptive sliding mode approach for Markovian jump systems with uncertain mode-dependent time-varying delays and partly unknown transition probabilities[J]. International Journal of Dynamics and Control, 2018:1-17. DOI:10.1007/s40435-018-0430-2.
[14] Yang H, Wang Z D, Shu H S, et al. Almost sure HSymboleB@ sliding mode control for nonlinear stochastic systems with Markovian switching and time-delays[J]. Neurocomputing, 2016, 175: 392-400. DOI:10.1016/j.neucom.2015.10.071.
[15] Khandani K, Majd V J, Tahmasebi M. Integral sliding mode control for robust stabilization of uncertain stochastic time-delay systems driven by fractional Brownian motion[J]. International Journal of Systems Science, 2017, 48(4): 828-837. DOI:10.1080/00207721.2016.1216201.
[16] Li H Y, Shi P, Yao D Y. Adaptive sliding-mode control of Markov jump nonlinear systems with actuator faults[J]. IEEE Transactions on Automatic Control, 2017, 62(4): 1933-1939. DOI:10.1109/tac.2016.2588885.
[17] Boulaabi I, Sellami A, Hmida F B. Robust delay-derivative-dependent sliding mode observer for fault reconstruction: A diesel engine system application[J]. Circuits, Systems, and Signal Processing, 2016, 35(7): 2351-2372. DOI:10.1007/s00034-015-0148-8.
[18] Xie J, Kao Y G, Park J H. HSymboleB@ performance for neutral-type Markovian switching systems with general uncertain transition rates via sliding mode control method[J]. Nonlinear Analysis: Hybrid Systems, 2018, 27: 416-436. DOI:10.1016/j.nahs.2017.10.002.
[19] Ma S P, Boukas E K. A singular system approach to robust sliding mode control for uncertain Markov jump systems[J]. Automatica, 2009, 45(11): 2707-2713. DOI:10.1016/j.automatica.2009.07.027.
[20] Yao D Y, Liu M, Lu R Q, et al. Adaptive sliding mode controller design of Markov jump systems with time-varying actuator faults and partly unknown transition probabilities[J]. Nonlinear Analysis: Hybrid Systems, 2018, 28: 105-122. DOI:10.1016/j.nahs.2017.07.007.
[21] Wang Y Y, Xia Y Q, Shen H, et al. SMC design for robust stabilization of nonlinear Markovian jump singular systems[J]. IEEE Transactions on Automatic Control, 2018, 63(1): 219-224. DOI:10.1109/tac.2017.2720970.
[22] Wu L G, Su X J, Shi P. Sliding mode control with bounded L2 gain performance of Markovian jump singular time-delay systems[J]. Automatica, 2012, 48(8): 1929-1933. DOI:10.1016/j.automatica.2012.05.064.
[23] Boukas E K. Control of singular systems with random abrupt changes[M]. Berlin, Heidelberg: Springer, 2008. DOI:10.1007/978-3-540-74345-3.
[24] Yaz E E. Linear matrix inequalities in system and control theory[J]. Proceedings of the IEEE, 1998, 86(12): 2473-2474. DOI:10.1109/jproc.1998.735454.

Memo

Memo:
Biographies: Zhuang Huixuan(1988—), male, Ph.D. candidate; Sun Qinglin(corresponding author), male, doctor, professor, sunql@nankai.edu.cn.
Foundation item: The National Natural Science Foundation of China(No.61573199).
Citation: Zhuang Huixuan, Sun Qinglin, Chen Zengqiang.Variable structure control for descriptor Markovian jump systems subject to partially unknown transition probabilities[J].Journal of Southeast University(English Edition), 2018, 34(4):466-473.DOI:10.3969/j.issn.1003-7985.2018.04.008.
Last Update: 2018-12-20